# SDR SWIA200413856

- Difficulty date: September 21, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 12,945 hours, 17,467 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER SPEED SWITCH LIGHT ILLUMINATED ON MAP.  REPLACED BOTH RUDDER GREEN SYSTEM AND BLUE SYSTEM HYDRAULIC PRESSURE SWITCHES WITH SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD.
